Research Repository

f-Divergence functional of operator log-convex functions

Kian, M and Dragomir, Sever S ORCID: 0000-0003-2902-6805 (2016) f-Divergence functional of operator log-convex functions. Linear and Multilinear Algebra, 64 (2). 123 - 135. ISSN 0308-1087

Full text for this resource is not available from the Research Repository.
Item Type: Article
Uncontrolled Keywords: operators; inequality; inequalities; Hilbert space; algebra
Subjects: Current > FOR Classification > 0104 Statistics
Current > Division/Research > College of Science and Engineering
Depositing User: Symplectic Elements
Date Deposited: 14 Feb 2018 03:09
Last Modified: 19 Aug 2019 23:53
URI: http://vuir.vu.edu.au/id/eprint/35573
DOI: https://doi.org/10.1080/03081087.2015.1025686
ePrint Statistics: View download statistics for this item
Citations in Scopus: 4 - View on Scopus

Repository staff only

View Item View Item

Search Google Scholar